All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Debabrata Pal
 
''Rationalizability of Choice Functions: Domain Conditions''
( 2017, Vol. 37 No.3 )
 
 
In the literature related to choice theory an important problem which has been dealt with at length is the rationalizability of the choice function of an individual. In the literature a number of choice consistency conditions have been postulated which are proven to be necessary and sufficient for a choice function to have an ordering rationalization. In this paper a necessary and sufficient condition has been derived for the domain to be such that every possible choice function defined over the domain has an ordering rationalization.
 
 
Keywords: Rational Choice, Rationalizability, Choice Function, Domain Condition
JEL: D7 - Analysis of Collective Decision-Making: General
D1 - Household Behavior: General
 
Manuscript Received : May 28 2017 Manuscript Accepted : Aug 31 2017

  This abstract has been downloaded 216 times                The Full PDF of this paper has been downloaded 104266 times